Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Cori, R.
and
Reutenauer, C.
2017.
On Sillke's bijection.
Theoretical Computer Science,
Vol. 658,
Issue. ,
p.
97.
Kassel, Christian
and
Reutenauer, Christophe
2018.
Counting the Ideals of Given Codimension of the Algebra of Laurent Polynomials in Two Variables.
Michigan Mathematical Journal,
Vol. 67,
Issue. 4,
Pitman, Jim
and
Tang, Wenpin
2019.
Regenerative random permutations of integers.
The Annals of Probability,
Vol. 47,
Issue. 3,